Alert archive / Kentucky / Flash Flood Warnings in 2022

Flash Flood Warning 68, NWS Jackson, KY

August 6, 2022McCreary County, Pulaski County, Wayne County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 6, 2022, 2:06 PM EDT for McCreary County, Pulaski County, Wayne County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2022, 2:06 PM EDT (18:06 UTC)
Expired
Aug 6, 2022, 5:15 PM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties McCreary County, KY, Pulaski County, KY, Wayne County, KY

The radar

The Knoxville radar (KMRX), 141 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2022-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2022-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

270 
WGUS53 KJKL 061806
FFWJKL
KYC147-199-231-062115-
/O.NEW.KJKL.FF.W.0068.220806T1806Z-220806T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
206 PM EDT Sat Aug 6 2022

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  North Central McCreary County in south central Kentucky...
  South Central Pulaski County in south central Kentucky...
  Northeastern Wayne County in south central Kentucky...

* Until 515 PM EDT.

* At 206 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Monticello, Burnside, Kidder, Delta, Quinton, Betsey, General 
  Burnside S.P., Tateville, Steubenville, Sloans Valley and Alpine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3700 8457 3688 8448 3683 8485 3689 8487

FLASH FLOOD...RADAR INDICATED

$$

GREIF
2 follow-up statements
324 
WGUS73 KJKL 062018
FFSJKL

Flash Flood Statement
National Weather Service Jackson KY
418 PM EDT Sat Aug 6 2022

KYC147-199-231-062115-
/O.CON.KJKL.FF.W.0068.000000T0000Z-220806T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McCreary KY-Pulaski KY-Wayne KY-
418 PM EDT Sat Aug 6 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM EDT THIS 
AFTERNOON FOR NORTH CENTRAL MCCREARY, SOUTH CENTRAL PULASKI AND 
NORTHEASTERN WAYNE COUNTIES...

At 418 PM EDT, Doppler radar indicated that the heaviest rainfall 
had ended across the area; however, excessive runoff from previous 
heavy rainfall will continue to cause localized flash flooding of 
small creeks and streams, roads, and roadside culverts in the warned 
area.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Monticello, Burnside, Kidder, Delta, Quinton, Betsey, General 
  Burnside S.P., Tateville, Steubenville, Sloans Valley and Alpine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3700 8457 3688 8448 3683 8485 3689 8487

FLASH FLOOD...RADAR INDICATED

$$

GEOGERIAN
712 
WGUS73 KJKL 062116
FFSJKL

Flash Flood Statement
National Weather Service Jackson KY
516 PM EDT Sat Aug 6 2022

KYC147-199-231-062126-
/O.EXP.KJKL.FF.W.0068.000000T0000Z-220806T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McCreary KY-Pulaski KY-Wayne KY-
516 PM EDT Sat Aug 6 2022

...FLASH FLOOD WARNING HAS EXPIRED FOR NORTH CENTRAL MCCREARY, SOUTH 
CENTRAL PULASKI AND NORTHEASTERN WAYNE COUNTIES...

The heavy rain has ended and high water is receding. Please continue 
to heed remaining road closures.

A Flood Watch remains in effect until 1000 PM EDT Sunday for 
portions of east central Kentucky, northeast Kentucky, south central 
Kentucky and southeast Kentucky.

LAT...LON 3700 8457 3688 8448 3683 8485 3689 8487

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 11:05 AM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Aug 6, 11:05 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Jackson KY
1105 AM EDT Sat Aug 6 2022

.UPDATE...
Issued at 1105 AM EDT SAT AUG 6 2022

14Z sfc analysis shows eastern Kentucky between high pressure to
the east and deep low pressure to the west. This continues to
support a sustained flow of high moisture air into the region.
This is being activated by a series of mid level waves moving
above Kentucky and with weak steering currents have been
resulting in shower and storm training over many of the locations
that saw heavy rain yesterday. Already for this morning several
flash flood warnings are in effect with additional training
likely. The high res near term models keep trying to dissipate the
current round of storms in favor of an afternoon rebuild. Am not
buying that, though, with backbuilding a concern and the very slow
moving MCV in place overhead. In addition, likely increasing
instability outside of the immediate rain areas will set the
stage for continued storm activity and excessive rains. As such,
there may not be much of a break, so expect flood warnings and
advisories to be with at least parts of the CWA for most of the
day. Have updated the forecast with these thoughts in mind as
well as to tweak the near term T and Td grids per the latest obs
and trends. These updates to the grids have been sent to the NDFD
and web servers with a freshening of the zones and SAF to follow
shortly.

UPDATE Issued at 630 AM EDT SAT AUG 6 2022

Starting to see training of storms across the western part of the
area this morning. Already one flash flood warning out for
portions of Wayne and Pulaski counties, and expect that more
issues will present themselves as the day progresses. Made some
minor adjustments to the grids, but overall forecast remains on
track. Updates sent to NDFD and web servers.

&&

.SHORT TERM...(Today through Sunday)
Issued at 255 AM EDT SAT AUG 6 2022

Fairly stagnant pattern this weekend with an elongated shortwave
over the OH valley, and weak surface high pressure over the central
Appalachians. As was anticipated, after a brief break late last
night, additional convection has developed early this morning across
the Bluegrass with some lighter showers to the south across the
Cumberland region. CAMS are in decent agreement today showing
multiple waves of precip today into tonight before activity wanes
late tonight into early Sunday. SPC mesoanalysis shows PWAT values
of 1.7-2.0 inches across eastern KY this morning, and latest HREF
shows those values continuing today before dropping off slightly to
1.6-1.8 inches on Sunday. With this deep moisture in place, and CAMS
showing multiple waves of convection throughout the day, opted to
extend the flood watch until midnight tonight, as there is still
some concern of localized flash flooding if multiple storms pass
over the same area. High temps this afternoon are forecast to be in
the low to mid 80s, but like yesterday timing of rainfall may hold
some areas a bit lower. Will hold a slight chance of showers or
thunderstorms through the overnight period, with low temps in the
upper 60s to around 70.

Upper level energy retrogrades to the west a bit on Sunday.
Convection will be more diurnally driven, with scattered showers and
thunderstorms developing mainly during the afternoon into the early
evening. Afternoon high temps will be in the mid to upper 80s.

.LONG TERM...(Sunday night through Friday)
Issued at 333 AM EDT SAT AUG 6 2022

The period will kick off with high pressure planted across the
western borders of the Carolinas, while a surface low and cold front
set their sights on the region towards mid week. Upper level
analysis depicts a retreating ridge across the East Coast, while an
expansive 594 dam high lays across much of the Western USA. A
shortwave will be digging out of the Upper Mississippi Valley,
paving the way for the best PoPs of the period (70-90%). Guidance
has come into better agreement with timing, as this slow moving
boundary approaches late Monday night and looks to make it all the
way through by early Thursday morning. There are some differences
after frontal passage on how far south the boundary will
progress, and inevitably our chances at seeing some rainfall, but
have veered dry Thursday evening and onward given the rising
heights and decent agreement within ensemble runs.

In terms of overall expectations, Monday will generally be the
generic Summer-time convection. Showers and thunderstorms will be
best during peak heating (afternoon and early evening), gradually
diminishing post-sunset. Soundings identify long-skinny CAPE (~2000
J/kg), weak upper level support, 1.85" PWATs, and high freezing
levels (~14k). This set up favors slow moving storms, efficient
rainfall, and the opportunity for localized heavy downpours. Though
confidence is low, can't entirely rule out an isolated instance of
flash flooding in a persistent storm or in an area that has seen
repeated rainfall. By Tuesday, the cold front will be crawling
through Southern Indiana and into Western Kentucky. PWATs will
increase on southwesterly flow through the day and into Wednesday,
peaking around 2". This is around 2 standard deviations above the
norm for early August. Instability will continue to stay more than
sufficient, but shear remains very weak. Storm motions will be a
little more progressive than the early work week, but still
concerning in terms of flash flooding potential- especially with the
better forcing, high PWATs, greater instability, and deep warm
layer. Any training or persistent storms could lead to some
instances of flash flooding/hydro concerns, especially if antecedent
soil conditions are fairly saturated starting off. The biggest
concern as of now will be on Wednesday, with QPF between 1 and 1.5".
This is also shown within the EFI, where values range between 0.6
and 0.7 - an indicator for unusually high QPF for early August. A
few strong storms also can't be ruled out, mainly during the later
half of the day

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
ISSUED AT 630 AM EDT SAT AUG 6 2022

Scattered showers and thunderstorms are expected today and
tonight, and brief flight restrictions are possible during periods
of heavy rain. Winds are light and variable this morning becoming
SW around 5 kts this afternoon. Some patchy fog is possible
overnight, especially in areas that see heavy rain today and
tonight.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for KYZ044-050>052-058>060-068-
069-079-080-083>088-104-106>120.

&&

UPDATE...GREIF
SHORT TERM...CMF
LONG TERM...BB
AVIATION...CMF
Hazardous weather outlook, Aug 6, 2:57 AM EDT, 11 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
257 AM EDT Sat Aug 6 2022

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-071000-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
257 AM EDT Sat Aug 6 2022

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Thunderstorms are expected today through early tonight, and could
bring locally heavy rainfall. This may result in flash flooding,
especially if multiple storms pass over the same area.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There will be a persistent threat of thunderstorms at times
through Thursday. Thunderstorms will be slow moving and could
bring locally heavy rainfall, leading to problems with high water.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any occurrences of flooding.

CMF/BB

In the hours before

Special weather statement, Aug 6, 1:09 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service JACKSON KY
109 PM EDT Sat Aug 6 2022

KYZ079-083-061815-
Wayne KY-Pulaski KY-
109 PM EDT Sat Aug 6 2022

...A strong thunderstorm will impact portions of north central Wayne
and western Pulaski Counties through 215 PM EDT...

At 108 PM EDT, Doppler radar was tracking a strong thunderstorm near
Naomi, or 9 miles north of Monticello, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Mill Springs around 115 PM EDT.

Other locations in the path of this storm include Naomi, Faubush,
Frazer, Nancy, Pointer, Somerset, Burnside, Pulaski County Park,
Somerset Pulaski Airport, Elihu, Bronston and General Burnside S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Lake Cumberland get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 3711 8490 3722 8475 3725 8469 3699 8452
      3688 8486 3695 8490 3700 8484 3701 8486
      3705 8491
TIME...MOT...LOC 1708Z 241DEG 7KT 3698 8483

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

GREIF
Local storm report, Aug 6, 1:10 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
110 PM EDT SAT AUG 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      1 SSW CONWAY            37.47N 84.34W
08/06/2022                   ROCKCASTLE         KY   911 CALL CENTER

            WATER ON THE ROAD REPORTED ON KY-1505 NEAR
            THE INTERSECTION WITH KY-25. TIME OF REPORT
            GIVEN BY THE 911 DISPATCH.

&&

JL
Local storm report, Aug 6, 1:13 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
113 PM EDT SAT AUG 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      HUMMEL                  37.39N 84.29W
08/06/2022                   ROCKCASTLE         KY   911 CALL CENTER

            WATER REPORTED ON THE ROAD NEAR THE
            BEGINNING OF HUMMEL ROAD. TIME REPORTED BY
            THE 911 DISPATCH.

&&

JL
Local storm report, Aug 6, 1:16 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
116 PM EDT SAT AUG 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      1 S HAZEL PATCH         37.23N 84.20W
08/06/2022                   LAUREL             KY   911 CALL CENTER

            HIGH WATER REPORTED ON THE ROAD ON HAZEL
            PATCH ROAD AT HAZEL PATCH CREEK NEAR THE
            INTERSECTION WITH KY-25. TIME OF THE REPORT
            GIVEN BY THE 911 DISPATCH.

&&

JL
Local storm report, Aug 6, 1:25 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
125 PM EDT SAT AUG 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      MCKEE                   37.43N 84.00W
08/06/2022                   JACKSON            KY   911 CALL CENTER

            MULTIPLE REPORTS OF FLOODING AND HIGH WATER
            THROUGHOUT THE MCKEE AREA.

&&

JL
Special weather statement, Aug 6, 1:50 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service JACKSON KY
150 PM EDT Sat Aug 6 2022

KYZ079-083-084-061845-
McCreary KY-Wayne KY-Pulaski KY-
150 PM EDT Sat Aug 6 2022

...A strong thunderstorm will impact portions of eastern Wayne,
southeastern Pulaski and McCreary Counties through 245 PM EDT...

At 149 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ritner, or 9 miles northwest of Whitley City, moving northeast at 10
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Wiborg and Quinton around 205 PM EDT.

Other locations in the path of this storm include Parkers Lake,
Greenwood, Beulah Heights, Tateville, Alpine, Sloans Valley and
Honeybee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3660 8457 3661 8482 3688 8489 3704 8442
      3685 8432 3684 8434 3683 8432 3681 8436
      3681 8435 3678 8435 3675 8432 3668 8431
      3660 8423
TIME...MOT...LOC 1749Z 231DEG 11KT 3683 8458

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

GREIF

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 2:47 AM EDTAreal Flood AdvisoryJKLBath, Menifee, Montgomery, Powell118 min
Aug 6, 5:49 AM EDTAreal Flood AdvisoryJKLPulaski, Wayne116 min
Aug 6, 6:11 AM EDTFlash Flood WarningJKLPulaski, Wayne5 hr
Aug 6, 6:14 AM EDTAreal Flood AdvisoryJKLEstill, Menifee, Montgomery, Powell2 hr
Aug 6, 6:46 AM EDTAreal Flood AdvisoryJKLPulaski119 min
Aug 6, 7:13 AM EDTAreal Flood AdvisoryJKLEstill, Lee, Menifee, Morgan, Powell, Wolfe8 hr
Aug 6, 7:15 AM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Pulaski, Rockcastle2 hr
Aug 6, 7:51 AM EDTFlash Flood WarningJKLEstill, Jackson, Lee6 hr
Aug 6, 7:56 AM EDTAreal Flood AdvisoryJKLJackson2 hr
Aug 6, 8:45 AM EDTAreal Flood AdvisoryJKLPulaski4 hr
Aug 6, 9:02 AM EDTFlash Flood WarningJKLJackson5 hr
Aug 6, 9:09 AM EDTFlash Flood WarningJKLJackson, Laurel, Pulaski, Rockcastle5 hr
Aug 6, 9:23 AM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Pulaski, Rockcastle5 hr
Aug 6, 9:29 AM EDTAreal Flood AdvisoryJKLJackson, Pulaski, Rockcastle5 hr
Aug 6, 10:03 AM EDTAreal Flood AdvisoryJKLJackson, Lee, Owsley3 hr
Aug 6, 10:07 AM EDTAreal Flood AdvisoryJKLKnott, Letcher4 hr
Aug 6, 10:14 AM EDTFlash Flood WarningJKLJackson, Pulaski, Rockcastle5 hr
Aug 6, 11:14 AM EDTFlash Flood WarningJKLJackson, Laurel, Pulaski, Rockcastle3 hr
Aug 6, 11:26 AM EDTAreal Flood AdvisoryJKLLetcher3 hr
Aug 6, 11:38 AM EDTRiver Flood AdvisoryJKLEstill19 hr
Aug 6, 11:42 AM EDTAreal Flood AdvisoryJKLBath, Elliott, Menifee, Morgan, Rowan3 hr
Aug 6, 11:47 AM EDTAreal Flood AdvisoryJKLPowell3 hr
Aug 6, 11:51 AM EDTAreal Flood AdvisoryJKLClay, Knox, Laurel3 hr
Aug 6, 12:10 PM EDTFlash Flood WarningJKLMenifee, Powell, Wolfe3 hr
Aug 6, 12:35 PM EDTAreal Flood AdvisoryJKLElliott, Morgan, Rowan3 hr
Aug 6, 12:36 PM EDTFlash Flood WarningJKLMenifee, Morgan3 hr
Aug 6, 12:41 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan3 hr
Aug 6, 12:42 PM EDTAreal Flood AdvisoryJKLPulaski3 hr
Aug 6, 1:09 PM EDTSpecial Weather StatementJKLPulaski66 min
Aug 6, 1:11 PM EDTAreal Flood AdvisoryJKLPulaski, Wayne3 hr
Aug 6, 1:28 PM EDTFlash Flood WarningJKLPulaski, Wayne3 hr
Aug 6, 1:43 PM EDTFlash Flood WarningJKLFleming, Rowan3 hr
Aug 6, 1:46 PM EDTAreal Flood AdvisoryJKLMcCreary, Pulaski, Wayne, Whitley3 hr
Aug 6, 1:50 PM EDTSpecial Weather StatementJKLMcCreary, Wayne55 min
Aug 6, 3:33 PM EDTAreal Flood AdvisoryJKLBell3 hr
Aug 6, 3:46 PM EDTSpecial Weather StatementJKLBell29 min
Aug 6, 4:38 PM EDTAreal Flood AdvisoryJKLClay, Leslie112 min
Aug 6, 4:57 PM EDTAreal Flood AdvisoryJKLHarlan2 hr
Aug 6, 5:48 PM EDTAreal Flood AdvisoryJKLMorgan, Rowan117 min
Aug 6, 6:41 PM EDTAreal Flood AdvisoryJKLMorgan2 hr
Aug 6, 6:55 PM EDTFlash Flood WarningJKLMorgan3 hr
Aug 6, 7:07 PM EDTAreal Flood AdvisoryJKLMenifee, Montgomery, Powell113 min
Aug 6, 7:32 PM EDTFlash Flood WarningJKLMontgomery, Powell3 hr
Aug 6, 7:48 PM EDTRiver Flood AdvisoryJKLEstill, Powell51 hr

Nearby

Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.